ITEM METADATA RECORD
Title: A canonical form for regular pencils of matrices
Authors: Tan, Sh ×
Vandewalle, Joos #
Issue Date: Sep-1986
Publisher: Elsevier science bv
Series Title: Systems & control letters vol:7 issue:5 pages:373-376
ISSN: 0167-6911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science